# SDR SWAA2022032534364

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: LEFT HORIZONTAL STAB L/E CRACK ON FIFTH RIB IN FROM INB END. MARKED WITH BLACK MARKER / REMOVED FIFTH TAB FROM INB END OF LEFT HORIZONTAL STAB 4E CRACKED AND INSTALLED NEW RIB ASSY P/N 186A130S-1 (RUB CRACKED NOT FOUND ALLOWABLE LIMITS ON THE SRM) IAW B737-800 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG # 186A1001 REV;- AMM 51-21-91-620-802.
